# SDR R61A2020123100964

- Difficulty date: December 9, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 43,885 hours, 27,456 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 17038300422SD
- Condition: Cracked
- Location: Rt Wing Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND NR 2 PYLON AFT FIXED FAIRING FWD FRAME CRACKED.  REPLACED FRAME PN 170-38300-422SD, IAW SRM 51-43-03, 51-43-04, SEE AAR NRC NR 4500827-4000-0016 FOR WORK PERFORMED.  AC REMAINS IN YQG FOR COMPLETION.
